Facebook: COVID-19 vaccine reaction sounds as bad as COVID virus itself
A Facebook user presents the following experience about the COVID-19 vaccine:
Hello, so yesterday around 2.30pm, I had my first dose of the Oxford Astra Zeneca vaccine. I had to be monitored afterwards as I have an allergy and have reacted before to an ingredient in it. Luckily I didn’t have anaphylaxis but about an hour after afterwards I started feeling really nauseous and couldn’t eat my Sunday roast (usually my favourite meal of the week!). At around 7pm I started being sick which has been ongoing all night last night and all day today, along with a shooting headache and every single part of my body in agony. The pain is comparable to the pain I had when I had sepsis in August. I feel horrific, I have several autoimmune conditions, including type 1 diabetes, bad asthma and Addisons Disease (adrenal insufficiency) so not sure if this has anything to do with it but I’m really scared now to get the second dose.
The only other vaccine I’ve reacted like this to was the HPV vaccine I had in school when I was around 14. There is an ingredient in that, which is also present in the Oxford vaccine.
Has anyone else had similar effects? Not looking for sympathy, but reassurance that this will pass?